# SDR DALA2022110807202

- Difficulty date: November 4, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORTS STA Y=160-200 AND X=-53 AT CPAX (CFS)(W1)(IN REF NRC NBR 00468). SUMMARY OF NRC 00613: CORROSION LEVEL 2 IS OUT OF LIMITS. SUPPORTS BTW STA Y=160-200 AND X=-53 AT CPAX WERE REPLACED PER B717-200 SRM 51-41-01-0G. (LP #2482688)
